# SDR SWAA2024091131953

- Difficulty date: August 21, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT HYDRAULIC LOCK REQUIRES ADJUSTMENT ON SEATS 7DF; 8DF; 9F; 10DF; 11F; 12DE<[01] ADJUSTED PASSENGER SEAT HYDRAULIC LOCK ON SEATS 7DF; 8DF; 9F; 10DF; 11F; 12DE PER CMM 25-22-46 PAGE 8006 SEC.6. A-Z. OPS CHECK GOOD.  ID: ATS2316 DUE CAL: 02/2025;[02] ADD: TORQUE SCREW DRIVER ID#;[03] CHANGE: SEC.6;A.-Z. SHOULD BE SEC.6.A-E.;[04] VERIFIED CORRECTIVE ACTION COMPLETE.
